×

Shock waves in an incompressible anisotropic elastoplastic medium with hardening and their structures. (English) Zbl 07423547

Summary: Shock waves and their structures in an incompressible anisotropic elastoplastic medium with hardening are studied. It is assumed that the processes in the structure are determined by stress relaxation, which ensures medium hardening. It is found that a shock adiabat can consist not only of one-dimensional, but also of two-dimensional branches.

MSC:

74Cxx Plastic materials, materials of stress-rate and internal-variable type
74Sxx Numerical and other methods in solid mechanics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Barmin, A. A.; Kulikovskii, A. G., On shock waves ionizing a gas in an electromagnetic field, Dokl. Akad. Nauk SSSR, 178, 1, 55-58 (1968)
[2] Barton, P. T.; Drikakis, D.; Romenski, E. I., An eulerian finite-volume scheme for large elastoplastic deformations in solids, Int. J. for Numerical Methods in Engineering, 81, 453-484 (2010) · Zbl 1183.74331
[3] Chugainova, A. P.; Il’ichev, A. T.; Kulikovskii, A. G.; Shargatov, V. A., Problem of arbitrary discontinuity disintegration for the generalized hopf equation: selection conditions for a unique solution, J. Appl. Math., 82, 3, 496-525 (2017) · Zbl 1404.35082
[4] Favrie, N.; Gavrilyuk, S., Dynamics of shock waves in elastic-plastic solids, ESAIM: PROCEEDINGS, volume 33, 50-67 (2011) · Zbl 1302.74036
[5] Germain, P.; Lee, E. H., On shock waves in elastic-plastic solids, J.Mech. Phys. Solids, 21, 359-382 (1973) · Zbl 0275.73017
[6] Godunov, S. K.; Romenskii, E. I., Elements of Continuum Mechanics and Conservation Laws (2003), Kluwer Academic Plenum Publishers: Kluwer Academic Plenum Publishers NY · Zbl 1031.74004
[7] Godunov, S. K.; Peshkov, I. M., Thermodynamically consistent nonlinear model of elastoplastic maxwell medium, Comput. Math. and Math. Phys., 50, 1409-1426 (2010) · Zbl 1224.74017
[8] Kulikovskii, A. G., Surfaces of discontinuity separating two perfect media of different properties: recombination waves in magnetohydrodynamics, J. Appl. Math. Mech., 32, 1145-1151 (1968)
[9] Kulikovskii, A.; Sveshnikova, E., Nonlinear waves in elastic media (1995), CRC Press: CRC Press Boca Raton, FL · Zbl 0865.73004
[10] Internat, Ser. Numer. Math., 130, Birkhauser, Basel · Zbl 0926.35011
[11] Kulikovskii, A. G.; Chugainova, A. P., Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory, Russ. Math. Surv., 63, 2, 283-350 (2008) · Zbl 1155.74019
[12] Kulikovskii, A. G.; Chugainova, A. P., On the steady-state structure of shock waves in elastic media and dielectrics, JETP, 110, 5, 851-862 (2010)
[13] Kulikovskii, A. G., Multi-parameter fronts of strong discontinuities in continuum mechanics, J. Appl. Math. Mech., 75, 4, 378-389 (2011) · Zbl 1272.74366
[14] Kulikovskii, A. G.; Chugainova, A. P., The overturning of riemann waves in elastoplastic media with hardening, J. Appl. Math. Mech., 77, 4, 350-359 (2013) · Zbl 1432.74042
[15] Kulikovskii, A. G.; Chugainova, A. P., Shock waves in elastoplastic media with the structure defined by the stress relaxation process, Proc. Steklov Inst. Math., 289, 167-182 (2015) · Zbl 1383.74049
[16] Kulikovskii, A. G.; Chugainova, A. P., Study of discontinuities in solutions of the prandtl-reuss elastoplasticity equations, Comput. Math. and Math. Phys., 56, 637-649 (2016) · Zbl 1429.74060
[17] Kulikovskii, A. G.; Sveshnikova, E. I., Problem of the motion of an elastic medium formed at the solidification front, Proc. Steklov Inst. Math., 300, 86-99 (2018) · Zbl 1459.74149
[18] Kulikovskii, A. G.; Chugainova, A. P., Simple one-dimensional waves in an incompressible anisotropic elastoplastic medium with hardening, Proc. Steklov Inst. Math., 310, 175-184 (2020) · Zbl 1453.74044
[19] Landau, L. D.; Lifshits, E. M., Course of Theoretical Physics, 6 (1987), Fluid Mechanics, Pergamon, Oxford · Zbl 0655.76001
[20] Lax, P. D., Hyperbolic systems of conservation laws, Comm. Pure Appl. Math., 10, 537-566 (1957) · Zbl 0081.08803
[21] Peshkov, I. M., Numerical simulation of discontinuous solutions in nonlinear elasticity theory, J. Appl. Mech. Tech. Phy., 50, 858-865 (2009) · Zbl 1272.74047
[22] Zel’dovich, Y. B.; Barenblatt, G. I.; Librovich, V. B.; Makhviladze, G. M., The Mathematical Theory of Combustion and Explosions (1985), Consultants Bureau, New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.